# SDR C1HA200182007

- Difficulty date: May 27, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE COMES OUT OF CASING.  SECURED SLIDE IN COVER PER 52-12-00.
